# SDR REXA2025081300804

- Difficulty date: June 9, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313851S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT 21R IS CORRODED BETWEEN FS 394.00 AND 453.00.     REMOVED CORROSION 100% MATERIAL LOSS STRINGER REQUIRE REPLACEMENT IAW CRJ700 SRM 51-21-06-001-001-A01, REMOVED STGR21R FROM FS394 - FS477 FOR REPLACEMENT IAW CRJ700 SRM 51-42-06-001-001-A01 INSTALLED STGR 21R SPLICE AT FS477 IAW CRJ700 SRM 51-42-06-001-001-A01 INSTALLED TWO CLEATS FROM STGR21R BETWEEN FS453 - FS469 IAW CRJ700 SRM 51-42-06-001-001-A01 INSTALLED CLEATS FROM STGR21R BETWEEN FS409 - FS437 IAW CRJ700 SRM 51-42-06-001-001-A01 INSTALLED 4 EA. WIRE BUNDLE STANDOFFS AT STGR 21R BETWEEN FS421 - FS453 IAW CRJ700 SRM 51-42-06-001-001-A01 INSTALLED STGR21R PN:SH670-31385-1S FROM FS394 - FS477 IAW CRJ700 SRM 51-42-06-001-001-A01 DRILLED AND LOCATED STGR21R PN:SH670-31385-1S FROM FS394 - FS477 IAW CRJ700 SRM 51-40-11-001-001-A01
